# SDR CA140226002

- Difficulty date: February 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 7,530 hours
- Engine: Garrtt TFE731*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 66301000070
- Condition: Cracked
- Location: Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ANTI-ICE TUBE ASSEMBLY PN 6630100007-007.  INSPECTED AND FOUND CRACKED, FOLLOWING CAUTION MESSAGE REPORTED BY FLIGHT CREW.
